# SDR DHL9771278D

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, CHECK CONFORMITY OF SRM FOR REPAIR ON NLG CUTOUT EDGE SKIN RT SIDE STA 318 STR 28R.  REMOVED PREVIOUS REPAIR AND INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-30-3.  DOUBLER SIZE 19 X 6.
